# SDR CA060501006

- Difficulty date: April 17, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 6,902 hours
- Engine: Pwa PT642A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7160 · Engine Air Intake System
- Part: Vane
- Part number: 1019100203
- Condition: Cracked
- Location: Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VANE FOUND SEVERELY CRACKED ON VISUAL INSPECTION. CRACK APPEARS TO HAVE STARTED AT LEADING EDGE OF VANE FROM THE HINGE AREA. HINGE WAS FOUND CRACKED ALSO.  DAMAGE POSSIBLY ACCELERATED DUE TO FLUTTER OF THE DAMAGED VANE. (TC NR 20060501006)
